# SDR SWAA2022102059077

- Difficulty date: October 12, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100SWA
- Part serial: BN287771
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY CABIN LIGHTS INOP / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS ROW 7 ABC; 7DEF; 20 ABC AND AFT GALLEY RIGHT HAND SIDE. OPS CHECKS GOOD PER MM 33-51-06.;[02] INSPECTED WORK PERFORMED
